# SDR AALA202503104696

- Difficulty date: February 23, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 26,612 hours, 10,602 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 15113851
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THEY SMELLED ODOR OF BURNING PLASTIC THAT WAS NOT COMING FROM GALLEY OVENS. SMELL STOPPED AFTER 5 MINUTES AND FOUND CIRCUIT BREAKER X-18 WAS POPPED ALONG WITH A FORWARD AMBER FAN ON THE AIR CONDITION PAGE.  MAINTENANCE FOUND THE LEFT RECIRCULATION FAN INOPERATIVE WHICH WAS DETERMINED TO BE THE SOURCE OF THE BURNING SMELL. MAINTENANCE REPLACED THE LEFT HAND RECIRCUALTION FAN 15HG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-21-51.
